A condition on the radical of a Banach algebra guaranteeing strong decomposability
Matematičeskie zametki, Tome 2 (1967) no. 6, pp. 589-592
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MZM_1967_2_6_a2,
author = {E. A. Gorin and V. Ya. Lin},
title = {A condition on the radical of a {Banach} algebra guaranteeing strong decomposability},
journal = {Matemati\v{c}eskie zametki},
pages = {589--592},
year = {1967},
volume = {2},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1967_2_6_a2/}
}
E. A. Gorin; V. Ya. Lin. A condition on the radical of a Banach algebra guaranteeing strong decomposability. Matematičeskie zametki, Tome 2 (1967) no. 6, pp. 589-592. http://geodesic.mathdoc.fr/item/MZM_1967_2_6_a2/